MAUDE Adverse Event Report: DATASCOPE CORP. LINEAR 7.5FR. 34CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. LINEAR 7.5FR. 34CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0479-01
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event site postal code: (b)(6).Event site telephone: (b)(6).The product has been returned to the manufacturer, but is pending investigation.Once the investigation is completed a supplemental report with our findings will be submitted.Complaint record id # (b)(4).
 
Event or Problem Description
It was reported that during insertion, the guidewire could not be inserted through the intra-aortic balloon (iab).Upon close inspection, a kink in the balloon is observed.A new iab was inserted to continue therapy.There was no patient harm or adverse event reported.
 
Event or Problem Description
It was reported that during insertion, the guidewire could not be inserted through the intra-aortic balloon (iab).Upon close inspection, a kink in the balloon is observed.A new iab was inserted to continue therapy.
 
Additional Manufacturer Narrative
The product was returned with the membrane completely unfolded and no blood observed on the returned device or components.One kink was observed on the catheter tubing approximately 76.2cm from the iab tip.Additionally, two kinks were observed on the inner lumen approximately 19cm and 18.3cm from the iab tip.Maquet guidewire, extender tubing, pressure tubing, dilator, sheath, three-way stopcock and angiographic needle were also returned.- the technician attempted to insert the returned 0.025¿ guide wire through the inner lumen of a reference 7.5fr catheter and was unable to successfully insert the guide wire due to the inner lumen kinks.The evaluation confirms the reported failure modes, the difficult/unable to insert iab through guidewire failure was most likely due to the inner lumen kink observed on the inner lumen.However, we are unable to determine how this failure may have occurred.A lot history record review was completed for the reported product.No nonconformances were found that are related to the event.Complaint id no.(b)(4).

Brand Name
LINEAR 7.5FR. 34CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
henry pena
15 law drive
fairfield, NJ 07004
MDR Report Key20795431
Report Number2248146-2024-0000738
Device Sequence Number7809613
Product Code DSP
UDI-Device Identifier10607567106557
UDI-Public(01)10607567106557(10)3000374811(17)270329(11)240329
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0479-01
Device Catalogue Number0684-00-0479-01
Device Lot Number3000374811
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/25/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2024
Supplement Date Received by Manufacturer01/24/2025
Initial Report FDA Received Date11/27/2024
Supplement Report FDA Received Date02/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexMale
Patient Weight55 KG